RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Tevdoradze, Z A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:42
Abstract pages:153
Full texts:61
References:22

http://www.mathnet.ru/eng/person21940
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/266459

Publications in Math-Net.Ru
1988
1. Z. A. Tevdoradze, “A remark on computation of the Arnol'd–Maslov class for Liouville tori in co-tangent bundles”, Uspekhi Mat. Nauk, 43:5(263) (1988),  219–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 260–261  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019